Blocked Ear Cures - Ted's Q&A

Browse Ted's Q&A

TED'S REMEDY FOR OTOSCHLEROSIS

Posted by Anonymous on 07/03/2011

Hi Ted, I know how busy you are with your own work and with all you do for Earthclinic. I don't honestly know how you do it, but your an amazing person and may God bless you. I wonder if you would be able to help me? I am a 43 yr old female, and I was diagnosed with Otoschelorsis about 15 - 20 yrs ago. I have it in both ears and I wear hearing aids. I have had tinnitus for years too and it seems to be getting worse of late. Do you think it would be possible to reverse this? Of the three bones in the middle ear, the stapes is the one that is calcified and not conducting the sound.

I know this is a real long shot, but I thought I don't have anything to lose (except my hearing!!) So if you find the time to drop me a line, I would be eternally grateful. Thank you so much.

Replied by Ted
Bangkok, Thailand
07/04/2011
384 posts

There is a possibility that there is a calcification and a slight possibility it is caused by nanobacteria. I have seen people cured of calcification and the remedy that is used is EDTA and tetracycline HCl, that is the common treatment for calcification in the heart and kidneys and other organs. This can be used for treatment of the ear bone calcification too. There is some improvement seen after 1 to 2 months, but a severe form can last as long as 6 months. The antibiotics are given at night, 500 mg of tetracycline HCl and there is no food given 2 hours before and after the antibiotics. The EDTA I used is tetrasodium EDTA, but disodium EDTA is fine since it is more available there, take 100 mg, three to four times a day. The common side effect for EDTA disodium, is diarrhea, so if there is one, it should be taken on an empty stomach, preferably one hour away from food, and doses should be halved if 100 mg is too much for you. In fact my dosages are low already so you should not have problems, most EDTA dosages are 1000 mg. and I think it is too much. Another problem is it might cause bleeding, if it does, I would take vitamin K2, but this is rarely the problem in practice, except for cancer patients where there's a swing in blood clots and bleeding occurring, that's because cancer patients are so acidic that it becomes a blood clot so EDTA even small amounts are needed to prevent clots that will block the circulation going to the head.

Ted